标题:Eigenvalue problem of Sturm-Liouville systems with separated boundary conditions
作者:Hu, Xijun; Wang, Penghui
作者机构:[Hu, Xijun; Wang, Penghui] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Wang, PH
通讯作者地址:[Wang, PH]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:MATHEMATISCHE ZEITSCHRIFT
出版年:2016
卷:283
期:1-2
页码:339-348
DOI:10.1007/s00209-015-1599-0
关键词:Hill-type formula; Trace formula; Hamiltonian systems; Sturm-Liouville; systems
摘要:Let lambda(j) be the j th eigenvalue of Sturm-Liouville systems with separated boundary conditions, we build up the Hill-type formula, which represent Pi(j) (1-lambda(1)(j)) as a determinant of finite matrix. Consequently, we get the Krein-type trace formula based on the Hill-type formula, which express Sigma(j) 1/lambda(m)(j) as trace of finite matrices. The trace formula can be used to estimate the conjugate point alone a geodesic in Riemannian manifold and to get some infinite sum identities.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84949992477&doi=10.1007%2fs00209-015-1599-0&partnerID=40&md5=f278e11a9af0f0ca817944e5d2ece11f
TOP